MathSciNet Relay Station
MathSciNet bibliographic data
MR2350614 (2008g:92054) 92D40 (34D23 37N25 92D25 92D30)
Haque, Mainul; Venturino, Ezio An ecoepidemiological model with disease in predator: the ratio-dependent case. Math. Methods Appl. Sci. 30 (2007), no. 14, 1791–1809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement